MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002809302700609

Медицинская библиотека · The Annals of pharmacotherapy · 1993

Syndrome of inappropriate secretion of antidiuretic hormone secondary to fluoxetine.

Blacksten J V, Birt J A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To report a case of possible fluoxetine-induced syndrome of inappropriate antidiuretic hormone secretion (SIADH).

CASE SUMMARY: A 92-year-old patient was prescribed oral fluoxetine 20 mg daily for depression. After 13 days of therapy, she developed severe weakness and was found to have hyponatremia. Fluoxetine was discontinued. Treatment included fluid restriction and sodium chloride and potassium supplementation. Eight days after admission, the hyponatremia resolved and the patient was discharged without any pharmacologic treatment for depression.

DISCUSSION: Case reports on fluoxetine-induced SIADH were reviewed. Fluoxetine-associated SIADH appears to occur most commonly after short-term therapy in elderly patients. Resolution of hyponatremia occurs six days to two weeks after discontinuation of fluoxetine.

CONCLUSIONS

Geriatric patients receiving fluoxetine should be monitored regularly to detect abnormal electrolyte values.

Для цитирования: Blacksten J V, Birt J A. Syndrome of inappropriate secretion of antidiuretic hormone secondary to fluoxetine.. The Annals of pharmacotherapy. 1993. DOI: 10.1177/106002809302700609.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.